MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that patient was scheduled for lens exchange (b)(6) 2019.Lens implant in patient¿s right eye.Intraocular lens master recommended an 18.50, ora (ocular response analyzer) suggested 20.50.Lens model zct150 +20.5 diopter was initially implanted resulting in a +1.25 -.75 x 127 refraction post operatively.Lens position was at 165 degrees.The patient had 2+ posterior chamber opacification (pco).Patient noted to have long eyes.(b)(6) 2019, patient's right eye, ucva (uncorrected visual acuity) 20/50+ and bcva (best corrected visual acuity) 20/20.Additional information was received, and it was learnt that lens was explanted in secondary surgical procedure due to anisometropia.There was no incision enlargement, no sutures, no vitrectomy required.Patient was doing well.No further information provided.
 
Additional Manufacturer Narrative
Correction: upon review of complaint, it was realized that there was no tecnis toric iol rotation >= 10 degrees, post implantation.No further information was provided.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 9/6/2019.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The product was received within the replacement lens' daisy wheel lens casing kept inside of a resealable plastic biohazard specimen bag.A visual inspection of the lens with the unaided eye revealed the lens was cut in half, most probably to aid in explant.Based on the condition of the return, further analysis is not possible.The reported complaint event is not confirmed.Manufacturing record review: he manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.The search revealed no additional investigation requests received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8952770
Report Number3011852734-2019-00173
Device Sequence Number2541398
Product Code HQL
UDI-Device Identifier05050474552159
UDI-Public(01)05050474552159(17)220717
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2022
Device Model NumberZCT150
Device Catalogue NumberZCT150U205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer09/11/2019
10/07/2019
10/25/2020
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date09/25/2019
10/30/2019
11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Date Report Sent to FDA01/01/2005